# SDR UPS08554091

- Difficulty date: December 7, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N531636
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK FLOOR PANEL POS 8 HAS HOLE.  REPAIRED PER SRM 53-00-50-2R.
